Lancaster EPrints

Postponed bifurcations of a ring-laser model with a swept parameter and additive colored noise.

Mannella, R. and Moss, F. and McClintock, Peter V. E. (1987) Postponed bifurcations of a ring-laser model with a swept parameter and additive colored noise. Physical Review A, 35 (6). pp. 2560-2566. ISSN 1050-2947

Full text not available from this repository.

Abstract

We present measurements of the time evolution of the statistical densities of both amplitude and field intensity obtained from a colored-noise-driven electronic circuit model of a ring laser, as the bifurcation parameter is swept through its critical values. The time-dependent second moments (intensities) were obtained from the densities. In addition, the individual stochastic trajectories were available from which the distribution of bifurcation times was constructed. For short-correlation time (quasiwhite) noise our results are in quantitative agreement with the recent calculations of Boggi, Colombo, Lugiato, and Mandel [Phys. Rev. A 33, 3635 (1986)]. New results for long noise correlation times are obtained.

Item Type: Article
Journal or Publication Title: Physical Review A
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 32327
Deposited By: Professor P. V. E. McClintock
Deposited On: 23 Mar 2010 11:26
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:08
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/32327

Actions (login required)

View Item